1. Ch. J. de la Valle Poussin. Sur lequation differentielle du second ordre.Determination d'une integrale, par deux valours assignees. Extension aux eqation d'ordre. J. de Math. pur et appl. 1929, 8, 125-144.
  2. Bessmertnych G.A., Levin A.Yu. About some estimates of differentiable functions of one variable. Doklady Acad. Sci. USSR 1962, 144 (3), 171-174. (in Russian)
  3. Levin A.Yu. The estimation of function with a monotonically distributed zeros of subsequent derivatives. Math. Sbornik 1964, 64 (5), 396-409. (in Russian)
  4. Sobkovich R.I., Kazmerchuk A.I. Solvability of $n$-point problems with parameter for system of differential equations. Carpathian Math. Publ. 2010, 2 (2), 116-122. (in Ukrainian)


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.